# SDR AU010106

- Difficulty date: January 5, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NUMEROUS AREAS OF CORROSION FOUND DURING CPCP INSPECTION IAWAD/B727/128.
